VOL. 8 · NO. 5 | October, 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Probab. 8 (5), (October, 1980)
No abstract available
Articles
Thomas M. Liggett
Ann. Probab. 8 (5), 861-889, (October, 1980) DOI: 10.1214/aop/1176994618
KEYWORDS: infinite particle systems, Invariant measures, coupling, 60K35
Richard Durrett
Ann. Probab. 8 (5), 890-907, (October, 1980) DOI: 10.1214/aop/1176994619
KEYWORDS: Infinite particle system, contact process, convergence theorem, Subadditive processes, coupling, 60K35, 60F15
Robert Cogburn
Ann. Probab. 8 (5), 908-916, (October, 1980) DOI: 10.1214/aop/1176994620
KEYWORDS: Markov chains in random environments, Markovian environments, classification of states, inessential, improperly essential, properly essential, bichain, proper bichain, 60J05, 60J99
Nasrollah Etemadi
Ann. Probab. 8 (5), 917-927, (October, 1980) DOI: 10.1214/aop/1176994621
KEYWORDS: Random walk, genuine dimension, 60F16, 60J15, 60G50
Sandy L. Zabell
Ann. Probab. 8 (5), 928-941, (October, 1980) DOI: 10.1214/aop/1176994622
KEYWORDS: Conditional expectations, rates of convergence, ratio limit theorem, spacings, binomial Poisson convergence, equivalence of ensembles, 60F05
John C. Kieffer
Ann. Probab. 8 (5), 942-961, (October, 1980) DOI: 10.1214/aop/1176994623
KEYWORDS: Stationary channels, sliding-block codes, block codes, Bernoulli sources, 94A15
Robert M. Gray, J. C. Kieffer
Ann. Probab. 8 (5), 962-973, (October, 1980) DOI: 10.1214/aop/1176994624
KEYWORDS: asymptotically mean stationary, ergodic theorems, Shannon-McMillan-Breiman theorem, 28A65, 94A15, 60G10
V. Ramaswami, Marcel F. Neuts
Ann. Probab. 8 (5), 974-985, (October, 1980) DOI: 10.1214/aop/1176994625
KEYWORDS: Queueing theory, Duality, Phase type distributions, 62K25
Short Communications
W. R. Van Zwet
Ann. Probab. 8 (5), 986-990, (October, 1980) DOI: 10.1214/aop/1176994626
KEYWORDS: strong law, order statistics, 60F15, 62G30
Howard G. Tucker
Ann. Probab. 8 (5), 991-998, (October, 1980) DOI: 10.1214/aop/1176994627
KEYWORDS: Sample moments, domain of attraction of a stable distribution, multivariate stable distribution, operator-stable distribution, 60F05
Articles
Simeon M. Berman
Ann. Probab. 8 (5), 999, (October, 1980) DOI: 10.1214/aop/1176994628
No abstract available
Leo Chosid, Richard Isaac
Ann. Probab. 8 (5), 1000, (October, 1980) DOI: 10.1214/aop/1176994629
No abstract available
Robert J. Adler
Ann. Probab. 8 (5), 1001-1002, (October, 1980) DOI: 10.1214/aop/1176994630
No abstract available
Back Matter
Ann. Probab. 8 (5), (October, 1980)
No abstract available
Back to Top